# SDR 0203229867

- Difficulty date: July 24, 2002
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N776NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47786
- Aircraft time: 57,100 hours, 55,060 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rib
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During Mck in ATL, a crack was found in the left wing leading edge rib at station x 134.921. The crack emanates from the fastener hole and extends inbrd to the edge of the part. Repaired per EA 98-190577.
